# SDR QXEA9600360

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008903
- Condition: Discharged
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 AND NR 5 OVERHEAD EVAC LIGHT INOP.  BATTERY REPLACED AND LIGHTS OPS CHECKED GOOD.
